# SDR SWAA2023101300784

- Difficulty date: September 15, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N8555Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63600
- Aircraft time: 19,194 hours, 9,554 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT WASTE TANK STA 867 AREA BRACKET P/N 149A8109-114 CRACKED<[01] REMOVED AND REPLACED ON AFT CARGO COMPARTMENT WASTE TANK STA 867 AREA BRACKET P/N 149A8109-114 PER REF SRM 51-40-02-0G-0;[02] VERIFIED STEP 1.
